Medicine Overview of Disprin Effervescent tablet
Disprin Tablet is used for pain relief
. It relieves pain and inflammation in conditions like headache, joint pain, muscle pain and toothache.
Side Effects of Disprin are Gastrointestinal irritation, Nausea, Vomiting, Dyspepsia, Gastritis, Bleeding disorder, Low blood platelets, Gastric erosion, Gastric ulcer.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Disprin Tablet is to be taken with food.
Aspirin is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
In Depth Information on Disprin Effervescent tablet
- It should be taken with food or milk to avoid getting an upset stomach.
Disprin Tablet should not be used if you ever had an ulcer in your stomach or small intestine.
Disprin Tablet may increase the risk of stomach bleeding. Inform your doctor if you notice black stools or cough up blood (however small the amount).
- Disprin Tablet should not be used in children aged under 16 years.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
Disprin Effervescent tablet related warnings
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
WEIGH RISKS VS BENEFITS
Disprin Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Disprin Tablet is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Disprin Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Disprin Tablet should be used with caution in patients with kidney disease. Dose adjustment of Disprin Tablet may be needed. Please consult your doctor.
Use of Disprin Tablet is not recommended in patients with severe kidney disease.
Disprin Tablet should be used with caution in patients with liver disease. Dose adjustment of Disprin Tablet may be needed. Please consult your doctor.
Use of Disprin Tablet is not recommended in patients with severe liver disease.
Questions Related to Disprin
soo much headache 8 months pregnant can i take disprin
Dr. Megha Tuli
Avoid disprin. However you can take paracetamol tablets like Crocin for the headache
Should ecosprin75 mg or sorbetrait or both medicines be taken at the time of heart attack before reaching the hospital to a diabetic patient
Dr. Saurabh Arora
Yes disprin full should be taken along with sorbitrate
I am feeling cold, weakness and dizzy for last 2-3 days. What should I take?I take crocin last week and disprin yesterday
Dr. Pushkar Mani
Take combiflam 1 tab twice daily for 3 daysCobadex forte twice daily for 10 daysAlso check your BP and sugar
Little head ache due to mismatch in time of tea or coffee which type of medicine i take for this type of headache usually i take diclogem or disprin
Dr. Pushkar Mani
Take calpol 500 mg that to ovassionaly
i am suffering from headache which comes right side sumtimes left side n sometimes ful head.sometimes the headache comes as soon as i wake up n sometimes it starts midday.the problem is the pain is unbearable n i have to take some painkiller as disprin or saridon.pls advice why this is happening n a solution to it
Dr. Anshul Varshney
Dear PATIENT to 1mg. I am Anshul Varshney for your help. You seem to be suffering from Anxiety with headache that could be Migraine or most probably tension headache. It would have been great help for me, if you would have explained the pattern of headache as the pattern only helps in deciding that the headache is Migraine type or Tension Type. So, let me brief about the pattern of both the headaches that may help you in judging your type. The Migraine headaches are usually on one side of head, have classical throbbing, nausea and vomiting, irritability are commonly associated. The person prefers to stay calm alone in dark that is has problems with light and sounds. The Tension Headaches usually present with heaviness in head , band like sensation over the head and are mostly associated with sleep disturbances. Drugs like Flunarizine, Propanolol, Amitryptilline are used in treatment of Migraine. Tension Headaches are treated with anti depressants like Tricyclic antidepressant Amitryptilline, Or SSRI like Escitalopram. I hope it helps. Stay Healthy.
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
User Submitted Feedback For Disprin Tablet
Patients taking Disprin Tablet What were the side-effects while using Disprin Tablet?
How do you take Disprin Effervescent tablet? How much was the improvement? Please rate Disprin Tablet on price What are you using Disprin Effervescent tablet for?
Survey Participants: 401
“The following are the results of on-going survey on 1mg.com for Disprin Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Disprin Effervescent tablet
Q. Is Disprin a blood thinner?
Yes, Disprin acts as a blood thinner. In low doses, it has antiplatelet action and it prevents the platelets from sticking together. This helps to decrease the risk of blood clot formation in blood vessels and provides protection from heart attack and stroke.
Q. Is Disprin an NSAID (non-steroidal anti-inflammatory drug)?
Yes, Disprin is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation and is useful in arthritis, minor body aches, and pains and headache.
Q. Can I take Disprin and clopidogrel together?
Yes, you can take Disprin and clopidogrel together. Fixed-dose combinations of clopidogrel and Disprin are available and effectively lowers the risk of heart attack and is used in patients after a coronary artery stent but it can increase the risk of bleeding.
Q. Is Disprin good for a hangover headache?
No, Disprin should not be used for alcohol hangover/ hangover headache. Alcohol use cause damage to the stomach lining and use of aspirin along with can increase the risk of stomach bleeding.
Q. Is Disprin beneficial in certain diseases of heart?
Yes, at low dose, Disprin is beneficial for patients who are at an increased risk of heart attack and stroke. It is also advised after stent placement or coronary artery bypass. In low doses, it does not allow the platelets to stick together and decreases the risk of blood clot formation.
Q. Can I take Disprin empty stomach?
Yes, Disprin can be taken in an empty stomach particularly to increase its rate and extent of absorption, as the presence of food interferes with Disprin absorption. Having said so, aspirin taken in an empty stomach can irritate the stomach surface and cause erosions.
Q. Is Disprin good for hair growth?
No, Disprin is not known to play any role in hair growth. It is a NSAID (non-steroidal anti-inflammatory drug). In low doses, it protects the heart and prevents heart attacks and stroke. In higher doses, it relieves mild to moderate pain, fever, and inflammation
Disprin is safe to use in the doses as advised by the doctor, however, there are some common side effects associated with its use like nausea, vomiting, dyspepsia, gastritis, bleeding disorder, decreased blood platelets, gastric erosion, and gastric ulcer.
Q. Can I take Disprin with Tamsulosin?
Disprin and Tamsulosin can be taken together. There are no known drug-drug interactions when they are used together.
Q. Can I take Disprin with famotidine?
Disprin can be taken with famotidine. Disprin is a pain killer and belongs to the group of NSAIDs (non-steroidal anti-inflammatory agents) which can increase the gastric acid secretion and worsen stomach acidity, heartburn, and stomach ulcers and drugs like Famotidine are used to prevent and treat gastric problems caused by painkillers.
Q. Can I take fexofenadine with Disprin?
Yes, you can take fexofenadine with Disprin. Fexofenadine is an anti-histaminic drug used for the treatment of allergic diseases and Disprin is a NSAID (non-steroidal inflammatory drug) and has antiplatelet action and helps to relieve pain, fever, and swelling. There are no reported drug interactions or harmful effects when they are used together.
Q. Are Disprin and ASA (acetylsalicylic acid) the same?
Yes, Disprin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called acetylsalicylic acid, as it is an acetyl derivative of the salicylic acid and is commonly abbreviated as ASA.
Q. Does Disprin cause H. pylori infection?
Disprin is not known to cause Helicobacter Pylori infection. However, its use in patients already having H. pylori infection can cause an increased risk of stomach ulcers and bleeding due to these ulcers.
Q. Can I take ibuprofen after Disprin?
It is advisable to not take ibuprofen with Disprin. Your doctor can suggest an alternative. Ibuprofen can decrease the antiplatelet effect of Disprin. When taken together, they can cause increased anticoagulation and potassium levels. Also, Disprin can increase the level of ibuprofen. If needed, take ibuprofen 8 hours before Disprin or 2 to 4 hours after.
Q. How and where is Disprin metabolized?
After oral intake, Disprin rapidly gets converted to salicylic acid, its major active circulating form. Both are primarily metabolized (broken down) in the liver to salicyluric acid and products like phenolic and acyl glucuronides and others. All metabolites are excreted through the kidneys.
Q. Why is Disprin contraindicated in patients with asthma?
Yes, use of Disprin is contraindicated in patients with asthma, rhinitis and nasal polyps. Disprin can cause allergic reactions like urticaria (raised, itchy, skin rashes), angioedema (swelling of skin and tissue under the skin), or bronchospasm (narrowing of the airway).
Q. Is there any interaction between Disprin and vitamin D?
No, drug-drug interactions or additional harmful effects have been reported when Disprin and vitamin D are used together.
Q. Is asacol also Disprin?
No, asacol is not Disprin. Asacol is 5-aminosalicylic acid and is used in the treatment of ulcerative colitis while Disprin is acetylsalicylic acid (ASA) and belongs to the group of pain killers.
Q. What are the allergic reactions to Disprin?
Allergic reactions to Disprin can predominantly affect the respiratory airway tract causing nasal congestion, running nose and difficulty in breathing or the allergic reactions can be limited resulting in urticaria (raised, itchy, skin rashes) and angioedema (swelling of the lower layer of skin and tissue just under the skin).
Q. How is Disprin helpful to prevent stroke?
Disprin helps in stopping the processes of platelet adhesion and aggregation (clumping of platelets). Thereby, the risk of formation of blood clots in the vessels supplying the brain is reduced leading to lesser chances of occurrences of stroke.
Q. Is Disprin bad for your liver?
No, as such Disprin does not harm your liver. However, if you already have some liver disorder or haven taken Disprin at high doses, there can be occurrence Disprin-related toxicity. Hence, it is necessary to disclose your liver condition to the treating physician.
Q. How does Disprin act as an antiplatelet drug?
Disprin blocks the enzyme cyclooxygenase which is necessary for the production of thromboxane. Thromboxane normally acts as a pro-aggregatory agent causing the platelets to clump and form a clot. Hence, Disprin by blocking the action of thromboxane functions as an antiplatelet drug.
Q. Can Disprin make one constipated?
Yes, long-term use of Disprin has been associated with constipation. However, occurrence of this side effect is not very common.
Q. Does Disprin really work for acne?
Disprin contains acetyl salicylic acid. And salicylic acid is a common component of most of the topical (local application) creams of acne. However, Disprin as such is not used in the management of acne.
Severely interacts with other drugs like
Taking Disprin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Nimesulide: Nimsun, Abinim, Nimulis, Neil, Zenee PR, Sanim, Renex, Nimoffin, Selide, Elide
Medicines with composition Metamizole / Dipyrone: Pyregin, Novalgin RC
Medicines with composition Benzydamine: Ready Rinse, Tantum, Mucobenz
Medicines with composition Oxyphenbutazone: Flanil
Medicines with composition Deflazacort: Ducort, Defmark, Zacdef, Ecodef, Defalone, Renze, Jeevcort, Flazassil, Exacort, Solo D
Medicines with composition Methylprednisolone: Zencort-M, Welone, Rigapred, Premeth, Lumi M, Mep, Aricort M, Metcort, Ultrapred, Meprosol
Medicines with composition Sodium Bicarbonate: Sodamax, Sobinix, Sobimed, Soda Bicarb Glycerin
Medicines with composition Acetazolamide: Cap
Medicines with composition Budesonide: Budojet, Budemon, Budate, Bunase, Derinide, Budecort
Medicines with composition Warfarin: Sofarin, Warf
Medicines with composition Hydrocortisone: Stacort, Maxicort, Geocort, Cortimet, Cortis H, Hyss, Raghucort, Cortilup, Primacort, Hydrocort
Medicines with composition Phenindione: Dindevan
Medicines with composition Methotrexate: Methosis, Metrex, Cytotrex, Rhutrex, Meditrex
Medicines with composition Clobetasol: Clobex
Medicines with composition Prednisolone: Ranisol, Vepred, Catapred, GB Pred AC, Thiopred, Predar, Preden, Nephcorte, Sterid, Pensone
Medicines with composition Betamethasone: Catrisol, Betaforte, Betacon, Betalide, Becort, Betastamine, Ascort, Betachlor, Betan, Betapar
Medicines with composition Furosemide: Frussenex, Fru, Frusamide, Frusenex, Lasix HD
Medicines with composition Torasemide: Torsevent, Uromide, Torstar, Vrochitor, Solimade, Tormis, Torvigress, TOR, Meltor
Medicines with composition Dexamethasone: Dexamax, OD Dex, Adexa, Dexaril, Dexarain, Dexalide, Dexton, Dekadin, Pfidex, Dexacron
Medicines with composition Triamcinolone: Darcort, Trilone, Mycort, Presticort-T, Tacit, Alcicort, Kapiswit, Trilon, Stancort, Oraways
Medicines with composition Olmesartan: Olmirose, Olminir, Golme, Oltab, Olistor, Olque, Olran, Olsacare, Olmex, Olmecer
Medicines with composition Irbesartan: Debipro, Sebri, Irbepex, Irovel
Medicines with composition Dapoxetine: Actinex, DA Sutra, Stay Tal, Dapoxy, Dapnex, Duraject
Medicines with composition Losartan: Losin, Tosar, Closarten, L Sar, Rigapot, Lortan, Losarfine, Licosar, Lobeep, Aquazaar
Medicines with composition Nadroparin: Fraxiparine
One of the following vendor pharmacies will deliver Disprin Tablet: DGN, HMP, RUS, SPD, IPP, HGI, DLP, MDH, BLP, 9MM, APS, JVO, RHS, BNC, ARD, CRN, AAR, HTS, ENP, ZVP, AVS, KHC, LHP, HWS, CMC, SSI, AHP, BAP, VJS, SNG, MSD, SHC, MDO, ESY, AGT, KHH, NLP, DPL, SJP, MKT, XMX, USF, NLG, PVP, SIO, LMS, PRL, SBL, BTM, BNA, FRM, UHP, ZEL, HPC, SDM, MRS, WSI, SVH, MPC, VSC, KHD, EAN, RAC, MKS, DRA, HPP, GPP, RWP, MAX, MAM, AMH, SHD, JIV, RPP, KNH, DYG, PRT, PEN, GHR, MAP, GNC, ANP, THP, AVL, FGH, WPL, ANS, EPS, SRG, SGC, JHC, BSN, GLM, SMN, SSS, QTM, INC, GGL, ATP, DPP, FIP, ASP, BJR, PWN, PSF, BDI, RKS, SVS, HAT, VTR, MFN, SPF, NNP, STS, BHA, BJP, SBN, WDE, QLF, SNH, PRN, SDE, DYL, DHR, NPH, PTI, ZPR, JJE, DAO, MLC, EQN, MJT, NSL, GTC, RDH, STA, KMC, HLT, DZY, UVD, NVL, SAF, IAD, 4IT, BHP, RHW, PNQ, BIO, VDH, AYU, AXM, RRP, HNP, BHM, HEX, MIP, SMS, HCP, PRC, SLC, HSP, BBN, JVN, UMP, PHN, 1MH, RSA, WAD, UPA, LCC, JSL, OLT, ANT, TFP, BRC, HZF, DLY, VRS, TRP, AYM, NVY, LHA, MAK, VOP, ATL, OBS, NTL, RGH, PPR, VSL, SCH, ALY, NAS, KIS, SWA, DFP, ALC, HBV, TNH, WHL, HIP, TSS, GDA, YMI, RSS, VHP, PMA, JBT, BLS, PLT, SAA, DVH, KLC, OWP, AAY, RDR, GBL, AFT, DHP, GMA, HSM, RTL, RPI, IMC, BHS, GEO, EEC, AMR, TAT, CPK, WHP, GLD, GFL, NTB, NXG, IPL, ABP, SCP, MBP, BBS, AVB, NDP, KIM, NEO, TOM, SLN, EMB, ADT, CLT, BMJ, RVC, SHG, RHL, CMD, SHN, VNS, AYN, NWP, SGH, SWP, SBA, BGS, BNT, OMV, EVP, OHM, PHC, PNT, PTP, OWN, OIP, BAL, BLE